MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY- RIO BASE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY- RIO BASE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112227
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Case number: (b)(4), mps, (b)(6), reported robot off cutting to 5mm deep.Reverted to manual.Case type: tka surgical delay: 5 hours.Surgery was not completed robotically.Update: "was there patient involvement? any patient harm? yes need to revert to manual and use 5mm distal augments.Any surgical delay? 5hours.Was the case cancelled? no.Was procedure completed successfully? yes but not to plan.Was procedure completed manually? yes.Was the patient under anesthesia at the time of the issue? yes.Which cuts were inaccurate? only one cut preformed and the distal femur.How was the cut inaccurate? 5mm deep.What is the estimated discrepancy mentioned in the complaint? (pka - mm) 5mm.When was the issue noticed? bone preparation.Was the planar probe utilized to measure cut accuracy? yes.Are post-op x-rays available? no.".
 
Event or Problem Description
Case number: (b)(4), rob523: mps, tara brett, reported robot off cutting to 5mm deep.Reverted to manual.Case type: tka.Surgical delay: 5 hours.Surgery was not completed robotically.Update: "was there patient involvement? any patient harm? yes need to revert to manual and use 5mm distal augments.Any surgical delay? 5hours.Was the case cancelled? no.Was procedure completed successfully? yes but not to plan.Was procedure completed manually? yes.Was the patient under anesthesia at the time of the issue? yes.Which cuts were inaccurate? only one cut preformed and the distal femur.How was the cut inaccurate? 5mm deep.What is the estimated discrepancy mentioned in the complaint? (pka - mm) 5mm when was the issue noticed? bone preparation.Was the planar probe utilized to measure cut accuracy? yes.Are post-op x-rays available? no.".
 
Additional Manufacturer Narrative
It has been confirmed that stryker reference numbers 3005985723-2019-00736 and 3005985723-2019-00739 are related to the same procedure and patient that were received and entered to our complaint system from two different sources.This event, 3005985723-2019-00786, is being cancelled as it is a duplicate event.

Brand Name
ARRAY- RIO BASE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9260158
Report Number3005985723-2019-00786
Device Sequence Number1879619
Product Code OLO
UDI-Device Identifier00848486017446
UDI-Public00848486017446
Combination Product (Y/N)N
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112227
Device Lot Number19050116
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR